# SDR TSAA0653010

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 41,135 hours, 50,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS AROUND CENTER UPSTOP OF NR 2 SLAT; WING LEADING EDGE.  BETWEEN LEFT WS 453 AND WS 479.  L/E SKIN FABRICATED, TRIMMED, CLEANED, ALODINED, PRIMED, AND SEALED IAW SRM 57-30-04.  REPAIR SIZE APPROX 14" BY 25".
